Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on a reducible continuum

Author: E. L. Bethel
Journal: Proc. Amer. Math. Soc. 16 (1965), 1331-1333
MSC: Primary 54.55
MathSciNet review: 0196719
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. K. Barrett, The structure of decomposable snakelike continua, Duke Math. J. 28 (1961), 515-521. MR 0133114 (24:A2948)
  • [2] E. Dyer, Irreducibility of the sum of the elements of a continuous collection of continua, Duke Math. J. 20 (1953), 589. MR 0058198 (15:335f)
  • [3] M. E. Hamstrom, Continuous collections of continuous curves, Bull. Amer. Math. Soc. 58 (1952), 204.
  • [4] B. Knaster, Un continua irreductible à décomposition continue en tranches, Fund. Math. 25 (1953), 568-577.
  • [5] E. E. Moise, Monotone interior transformations, Bull. Amer. Math. Soc. 55 (1949), 810-811. MR 0031226 (11:121b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society